# SDR DALA2016021701149

- Difficulty date: February 13, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 80,803 hours, 36,855 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROXIMATELY ONE INCH DIA HOLE IN AFT CARGO BAY FLOOR 18 IN INBD OF DOOR SILL AND 3 IN FWD OF FWD DOOR CUTOUT.  ACCOMPLISHED ERA 489384-14MA, REV F SECTION, I MUST ACCOMPLISH SECT III SPPED TAPE REPAIR INSPECTION EVERY 50 FLT HRS AND SECT II TEMPOARY REPAIR DOUBLER WITH BLIND FASTENERS WITHIN 150 FLT HRS.
